January  2018, 23(1): 275-281. doi: 10.3934/dcdsb.2018019

Solutions to resonant boundary value problem with boundary conditions involving Riemann-Stieltjes integrals

Institute of Mathematics, Lódź University of Technology, 90-924 Lódź, ul. Wólczańska 215, Poland

* Corresponding author: Igor Kossowski

Received  October 2016 Published  January 2018

We study the nonlinear boundary value problem consisting of a system of second order differential equations and boundary conditions involving a Riemann-Stieltjes integrals. Our proofs are based on the generalized Miranda Theorem.

Citation: Igor Kossowski, Katarzyna Szymańska-Dębowska. Solutions to resonant boundary value problem with boundary conditions involving Riemann-Stieltjes integrals. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 275-281. doi: 10.3934/dcdsb.2018019
References:
[1]

C. Bai and J. Fang, Existence of positive solutions for three-point boundary value problems at resonance, J. Math. Anal. Appl., 291 (2004), 538-549. doi: 10.1016/j.jmaa.2003.11.014. Google Scholar

[2]

H. Ben-El-Mechaiekh and W. Kryszewski, Equilibria of set-valued maps on nonconvex domains, Trans. Amer. Math. Soc., 349 (1997), 4159-4179. doi: 10.1090/S0002-9947-97-01836-9. Google Scholar

[3]

J. T. Ding and B. Z. Guo, Blow-up and global existence for nonlinear parabolic equations with Neumann boundary conditions, Comput. Math. Appl., 60 (2010), 670-679. doi: 10.1016/j.camwa.2010.05.015. Google Scholar

[4]

W. Feng, On an M-point boundary value problem, Nonlinear Anal., 30 (1997), 5369-5374. doi: 10.1016/S0362-546X(97)00360-X. Google Scholar

[5]

D. FrancoG. Infante and M. Zima, Second order nonlocal boundary value problems at resonance, Math. Nachr., 284 (2011), 875-884. doi: 10.1002/mana.200810841. Google Scholar

[6]

L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings Mathematics and its Applications, 495. Kluwer Academic Publishers, Dordrecht, 1999. Google Scholar

[7]

A. Granas and M. Frigon, Topological Methods in Differential Equations and Inclusions Kluwer Academic Publishers, 1995. doi: 10.1007/978-94-011-0339-8. Google Scholar

[8]

C. P. Gupta, A generalized multi-point boundary value problem for second order ordinary differential equations, Appl.Math. Comput., 89 (1998), 133-146. doi: 10.1016/S0096-3003(97)81653-0. Google Scholar

[9]

X. Han, Positive solutions for a three-point boundary value problem at resonance, J. Math. Anal. Appl., 336 (2007), 556-568. doi: 10.1016/j.jmaa.2007.02.069. Google Scholar

[10]

G. Infante and J. R. L. Webb, Positive solutions of some nonlocal boundary value problems, Abstr. Appl. Anal., 18 (2003), 1047-1060. doi: 10.1155/S1085337503301034. Google Scholar

[11]

L. C. Piccinnini, G. Stampacchia and G. Vidossich, Ordinary Differential Equations in $\mathbb{R}^n$ Translated from the Italian by A. LoBello. Applied Mathematical Sciences, 39. Springer-Verlag, New York, 1984. doi: 10.1007/978-1-4612-5188-0. Google Scholar

[12]

P. Souplet and F. B. Weissler, Self-similar subsolutions and blowup for nonlinear parabolic equations, J. Math. Anal. Appl., 212 (1997), 60-74. doi: 10.1006/jmaa.1997.5452. Google Scholar

[13]

E. H. Spanier, Algebraic Topology Corrected reprint of the 1966 original. Springer-Verlag, New York, [1995?]. Google Scholar

[14]

K. Szymańska-Dębowska, On a generalization of the Miranda Theorem and its application to boundary value problems, J. Differential Equations, 258 (2015), 2686-2700. doi: 10.1016/j.jde.2014.12.022. Google Scholar

[15]

J. R. L. Webb, Optimal constants in a nonlocal boundary value problem, Nonlinear Anal., 63 (2005), 672-685. doi: 10.1016/j.na.2005.02.055. Google Scholar

[16]

J. R. L. Webb and G. Infante, Positive solutions of nonlocal boundary value problems: A unified approach, J. London Math. Soc.(2), 74 (2006), 673-693. doi: 10.1112/S0024610706023179. Google Scholar

[17]

J. R. L. Webb and G. Infante, Positive solutions of nonlocal boundary value problems involving integral conditions, NoDEA Nonlinear Differential Equations Appl., 15 (2008), 45-67. doi: 10.1007/s00030-007-4067-7. Google Scholar

[18]

J. R. L. Webb, Existence of positive solutions for a thermostat model, Nonlinear Anal. RWA, 13 (2012), 923-938. doi: 10.1016/j.nonrwa.2011.08.027. Google Scholar

[19]

J. R. L. Webb and M. Zima, Multiple positive solutions of resonant and non-resonant nonlocal boundary value problems, Nonlinear Anal., 71 (2009), 1369-1378. doi: 10.1016/j.na.2008.12.010. Google Scholar

show all references

References:
[1]

C. Bai and J. Fang, Existence of positive solutions for three-point boundary value problems at resonance, J. Math. Anal. Appl., 291 (2004), 538-549. doi: 10.1016/j.jmaa.2003.11.014. Google Scholar

[2]

H. Ben-El-Mechaiekh and W. Kryszewski, Equilibria of set-valued maps on nonconvex domains, Trans. Amer. Math. Soc., 349 (1997), 4159-4179. doi: 10.1090/S0002-9947-97-01836-9. Google Scholar

[3]

J. T. Ding and B. Z. Guo, Blow-up and global existence for nonlinear parabolic equations with Neumann boundary conditions, Comput. Math. Appl., 60 (2010), 670-679. doi: 10.1016/j.camwa.2010.05.015. Google Scholar

[4]

W. Feng, On an M-point boundary value problem, Nonlinear Anal., 30 (1997), 5369-5374. doi: 10.1016/S0362-546X(97)00360-X. Google Scholar

[5]

D. FrancoG. Infante and M. Zima, Second order nonlocal boundary value problems at resonance, Math. Nachr., 284 (2011), 875-884. doi: 10.1002/mana.200810841. Google Scholar

[6]

L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings Mathematics and its Applications, 495. Kluwer Academic Publishers, Dordrecht, 1999. Google Scholar

[7]

A. Granas and M. Frigon, Topological Methods in Differential Equations and Inclusions Kluwer Academic Publishers, 1995. doi: 10.1007/978-94-011-0339-8. Google Scholar

[8]

C. P. Gupta, A generalized multi-point boundary value problem for second order ordinary differential equations, Appl.Math. Comput., 89 (1998), 133-146. doi: 10.1016/S0096-3003(97)81653-0. Google Scholar

[9]

X. Han, Positive solutions for a three-point boundary value problem at resonance, J. Math. Anal. Appl., 336 (2007), 556-568. doi: 10.1016/j.jmaa.2007.02.069. Google Scholar

[10]

G. Infante and J. R. L. Webb, Positive solutions of some nonlocal boundary value problems, Abstr. Appl. Anal., 18 (2003), 1047-1060. doi: 10.1155/S1085337503301034. Google Scholar

[11]

L. C. Piccinnini, G. Stampacchia and G. Vidossich, Ordinary Differential Equations in $\mathbb{R}^n$ Translated from the Italian by A. LoBello. Applied Mathematical Sciences, 39. Springer-Verlag, New York, 1984. doi: 10.1007/978-1-4612-5188-0. Google Scholar

[12]

P. Souplet and F. B. Weissler, Self-similar subsolutions and blowup for nonlinear parabolic equations, J. Math. Anal. Appl., 212 (1997), 60-74. doi: 10.1006/jmaa.1997.5452. Google Scholar

[13]

E. H. Spanier, Algebraic Topology Corrected reprint of the 1966 original. Springer-Verlag, New York, [1995?]. Google Scholar

[14]

K. Szymańska-Dębowska, On a generalization of the Miranda Theorem and its application to boundary value problems, J. Differential Equations, 258 (2015), 2686-2700. doi: 10.1016/j.jde.2014.12.022. Google Scholar

[15]

J. R. L. Webb, Optimal constants in a nonlocal boundary value problem, Nonlinear Anal., 63 (2005), 672-685. doi: 10.1016/j.na.2005.02.055. Google Scholar

[16]

J. R. L. Webb and G. Infante, Positive solutions of nonlocal boundary value problems: A unified approach, J. London Math. Soc.(2), 74 (2006), 673-693. doi: 10.1112/S0024610706023179. Google Scholar

[17]

J. R. L. Webb and G. Infante, Positive solutions of nonlocal boundary value problems involving integral conditions, NoDEA Nonlinear Differential Equations Appl., 15 (2008), 45-67. doi: 10.1007/s00030-007-4067-7. Google Scholar

[18]

J. R. L. Webb, Existence of positive solutions for a thermostat model, Nonlinear Anal. RWA, 13 (2012), 923-938. doi: 10.1016/j.nonrwa.2011.08.027. Google Scholar

[19]

J. R. L. Webb and M. Zima, Multiple positive solutions of resonant and non-resonant nonlocal boundary value problems, Nonlinear Anal., 71 (2009), 1369-1378. doi: 10.1016/j.na.2008.12.010. Google Scholar

[1]

Wenming Zou. Multiple solutions results for two-point boundary value problem with resonance. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 485-496. doi: 10.3934/dcds.1998.4.485

[2]

John R. Graef, Bo Yang. Positive solutions of a third order nonlocal boundary value problem. Discrete & Continuous Dynamical Systems - S, 2008, 1 (1) : 89-97. doi: 10.3934/dcdss.2008.1.89

[3]

Sunghan Kim, Ki-Ahm Lee, Henrik Shahgholian. Homogenization of the boundary value for the Dirichlet problem. Discrete & Continuous Dynamical Systems - A, 2019, 0 (0) : 1-22. doi: 10.3934/dcds.2019234

[4]

Vladimir V. Varlamov. On the initial boundary value problem for the damped Boussinesq equation. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 431-444. doi: 10.3934/dcds.1998.4.431

[5]

Mauro Garavello. Boundary value problem for a phase transition model. Networks & Heterogeneous Media, 2016, 11 (1) : 89-105. doi: 10.3934/nhm.2016.11.89

[6]

Patricio Cerda, Leonelo Iturriaga, Sebastián Lorca, Pedro Ubilla. Positive radial solutions of a nonlinear boundary value problem. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1765-1783. doi: 10.3934/cpaa.2018084

[7]

Gen Nakamura, Michiyuki Watanabe. An inverse boundary value problem for a nonlinear wave equation. Inverse Problems & Imaging, 2008, 2 (1) : 121-131. doi: 10.3934/ipi.2008.2.121

[8]

Marta García-Huidobro, Raul Manásevich. A three point boundary value problem containing the operator. Conference Publications, 2003, 2003 (Special) : 313-319. doi: 10.3934/proc.2003.2003.313

[9]

Jeffrey W. Lyons. An application of an avery type fixed point theorem to a second order antiperiodic boundary value problem. Conference Publications, 2015, 2015 (special) : 775-782. doi: 10.3934/proc.2015.0775

[10]

Hideo Ikeda, Koji Kondo, Hisashi Okamoto, Shoji Yotsutani. On the global branches of the solutions to a nonlocal boundary-value problem arising in Oseen's spiral flows. Communications on Pure & Applied Analysis, 2003, 2 (3) : 381-390. doi: 10.3934/cpaa.2003.2.381

[11]

Christina A. Hollon, Jeffrey T. Neugebauer. Positive solutions of a fractional boundary value problem with a fractional derivative boundary condition. Conference Publications, 2015, 2015 (special) : 615-620. doi: 10.3934/proc.2015.0615

[12]

Jon Jacobsen, Taylor McAdam. A boundary value problem for integrodifference population models with cyclic kernels. Discrete & Continuous Dynamical Systems - B, 2014, 19 (10) : 3191-3207. doi: 10.3934/dcdsb.2014.19.3191

[13]

John R. Graef, Lingju Kong, Bo Yang. Positive solutions of a nonlinear higher order boundary-value problem. Conference Publications, 2009, 2009 (Special) : 276-285. doi: 10.3934/proc.2009.2009.276

[14]

Chan-Gyun Kim, Yong-Hoon Lee. A bifurcation result for two point boundary value problem with a strong singularity. Conference Publications, 2011, 2011 (Special) : 834-843. doi: 10.3934/proc.2011.2011.834

[15]

John R. Graef, Bo Yang. Multiple positive solutions to a three point third order boundary value problem. Conference Publications, 2005, 2005 (Special) : 337-344. doi: 10.3934/proc.2005.2005.337

[16]

Gilles Carbou, Bernard Hanouzet. Relaxation approximation of the Kerr model for the impedance initial-boundary value problem. Conference Publications, 2007, 2007 (Special) : 212-220. doi: 10.3934/proc.2007.2007.212

[17]

Changming Song, Hong Li, Jina Li. Initial boundary value problem for the singularly perturbed Boussinesq-type equation. Conference Publications, 2013, 2013 (special) : 709-717. doi: 10.3934/proc.2013.2013.709

[18]

Bastian Gebauer, Nuutti Hyvönen. Factorization method and inclusions of mixed type in an inverse elliptic boundary value problem. Inverse Problems & Imaging, 2008, 2 (3) : 355-372. doi: 10.3934/ipi.2008.2.355

[19]

Piotr Kowalski. The existence of a solution for Dirichlet boundary value problem for a Duffing type differential inclusion. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2569-2580. doi: 10.3934/dcdsb.2014.19.2569

[20]

Francesca Marcellini. Existence of solutions to a boundary value problem for a phase transition traffic model. Networks & Heterogeneous Media, 2017, 12 (2) : 259-275. doi: 10.3934/nhm.2017011

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (33)
  • HTML views (66)
  • Cited by (1)

[Back to Top]